# SDR 98UAL900179

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Engine: Pwa PW4060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

INITIAL LANDING GEAR EXTENSION RENDERED AMBER TAIL SKID AND GEAR LIGHTS AND EICAS GEAR DISAGREE MESSAGE.  DID GO-AROUND, RECYCLED GEAR.  SUBSEQUENT GEAR EXTENSION NORMAL.
